# SDR ASAA2016101018261

- Difficulty date: October 10, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 45,849 hours, 17,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXTERIOR SLIDE LIGHT AT THE R 2 DOOR WAS INOPERATIVE.  ACFT GROUNDED. REPLACED THE LAMPS AND TESTED IAW AMM 33-51-04-960-801. OPS NORMAL.
